# SDR UPS05244154

- Difficulty date: March 9, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Condition: Corroded
- Location: 4 Flap Carriage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION ON 4 FLAP CARRIAGE SPINDLE INNER SURFACE.  CORROSION REMOVED IAW SRM 51-00-06, WITHIN LIMITS OHM 57-52-01.  AREA PROTECTED IAW SRM 51-10-02.
